Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stochastic stability of generalized SRB measures of Axiom A basic sets


Authors: Liu Pei-Dong and Zheng Hong-Wen
Journal: Proc. Amer. Math. Soc. 128 (2000), 3541-3545
MSC (2000): Primary 37D20
Published electronically: May 18, 2000
MathSciNet review: 1778278
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this note we prove that the generalized SRB measure of an Axiom A basic set is stable under random diffeomorphisms type perturbations.


References [Enhancements On Off] (What's this?)

  • 1. L. Arnold, Random Dynamical Systems, Springer-Verlag, Berlin Heidelberg New York, 1998.
  • 2. T. Bogenschütz, Private communication.
  • 3. Thomas Bogenschütz, Stochastic stability of equilibrium states, Random Comput. Dynam. 4 (1996), no. 2-3, 85–98. MR 1402413
  • 4. T. Bogenschütz, Equilibrium states for random dynamical systems, Ph.D. Thesis, Bremen University, 1993.
  • 5. Pei-Dong Liu, Random perturbations of Axiom A basic sets, J. Statist. Phys. 90 (1998), no. 1-2, 467–490. MR 1611096, 10.1023/A:1023280407906
  • 6. Pei-Dong Liu and Min Qian, Smooth ergodic theory of random dynamical systems, Lecture Notes in Mathematics, vol. 1606, Springer-Verlag, Berlin, 1995. MR 1369243
  • 7. Lai-Sang Young, Stochastic stability of hyperbolic attractors, Ergodic Theory Dynam. Systems 6 (1986), no. 2, 311–319. MR 857204, 10.1017/S0143385700003473

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37D20

Retrieve articles in all journals with MSC (2000): 37D20


Additional Information

Liu Pei-Dong
Affiliation: Department of Mathematics and Institute of Mathematics, Peking University, Beijing 100871, People’s Republic of China
Email: lpd@pku.edu.cn

Zheng Hong-Wen
Affiliation: Department of Mathematics, Hebei Normal University, Shijiazhuang City 050016, Hebei, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05780-4
Keywords: Axiom A basic set, generalized SRB measure, random dynamical system
Received by editor(s): January 28, 1999
Published electronically: May 18, 2000
Additional Notes: The first author was supported by the NSPCP and a fund from the NECC
The second author was supported by the National Natural Science Foundation of China.
Communicated by: Michael Handel
Article copyright: © Copyright 2000 American Mathematical Society